View More View Less
  • 1 Ningbo University Department of Mathematics Ningbo, Zhejiang Province 315211 P.R. China
  • 2 Zhejiang University Department of Mathematics Hangzhou, Zhejiang Province 310027 P.R. China
  • 3 Indiana University Purdue University Indianapolis (IUPUI) Department of Mathematical Sciences 402 N. Blackford Street Indianapolis IN 46202-3216 USA
  • 4 Zhejiang University Center of Mathematical Sciences Hangzhou, Zhejiang Province 310027 P.R. China
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this paper, we study a class of Finsler metrics defined by a Riemannian metric and a 1-form on a manifold. We find an equation that characterizes Douglas metrics on a manifold of dimension n ≧ 3.

  • Bácsó, S. and Matsumoto, M. , On Finsler spaces of Douglas type. A generalization of the notion of Berwald space, Publ. Math. Debrecen , 51 (1997), no. 3–4, 385–406. MR 98j :53024

    Matsumoto M. , 'On Finsler spaces of Douglas type. A generalization of the notion of Berwald space ' (1997 ) 51 Publ. Math. Debrecen : 385 -406.

    • Search Google Scholar
  • Douglas, J. , The general geometry of paths, Ann. of Math. (2), 29 (1927–28), no. 1–4, 143–168. MR 1502827

    Douglas J. , 'The general geometry of paths ' (1927 ) 29 Ann. of Math. : 143 -168.

  • Kitayama, M., Azuma, M. and Matsumoto, M. , On Finsler spaces with ( α, β )-metric. Regularity, geodesics and main scalars, J. Hokkaido Univ. Ed. (Section II A), 46 (1995), no. 1, 1–10. MR 96h :53025

    Matsumoto M. , 'On Finsler spaces with (α, β)-metric. Regularity, geodesics and main scalars ' (1995 ) 46 J. Hokkaido Univ. Ed. : 1 -10.

    • Search Google Scholar
  • Li, B. , Projectively flat Matsumoto metric and its approximation, Acta. Math. Scientia , Series B, Engl. Ed. 27 (2007), no. 4, 781–789. MR 2008h :53026

    Li B. , 'Projectively flat Matsumoto metric and its approximation ' (2007 ) 27 Acta. Math. Scientia : 781 -789.

    • Search Google Scholar
  • Matsumoto, M. , Finsler spaces with ( α, β )-metric of Douglas type, Tensor, N.S. , 60 (1998), no. 2, 123–134. MR 2001h :53029

    Matsumoto M. , 'Finsler spaces with (α, β)-metric of Douglas type ' (1998 ) 60 Tensor, N.S. : 123 -134.

    • Search Google Scholar
  • Mo, X., Shen, Z. and Yang, C. , Some constructions of projectively flat Finsler metrics, Sci. China, Ser. A , 49 (2006), no. 5, 703–714. MR 2007f :53093

    Yang C. , 'Some constructions of projectively flat Finsler metrics ' (2006 ) 49 Sci. China, Ser. A : 703 -714.

    • Search Google Scholar
  • Chern, S. S. and Shen, Z. , Riemann-Finsler geometry , Nankai Tracts in Mathematics, 6 , World Scientific, Publishing Co. Pte. Ltd., Hackensack, NJ, 2005. MR 2006d :53094

    Shen Z. , '', in Riemann-Finsler geometry , (2005 ) -.

  • Shen, Z. , On projectively flat ( α, β )-metrics, Canadian Mathematical Bulletin , to appear.

  • Shen, Z. , Landsberg curvature, S -curvature and Riemann curvature (English summary), A sampler of Riemann-Finsler Geometry , MSRI Publ., 50 , Cambridge University Press, Cambridge, 2004. MR 2005k :53132

    Shen Z. , '', in A sampler of Riemann-Finsler Geometry , (2004 ) -.

  • Shen, Y. and Zhao, L. , Some projectively flat ( α, β )-metrics, Science in China, Series A , 49 (2006), no. 6, 838–851. MR 2007f :53094

    Zhao L. , 'Some projectively flat (α, β)-metrics ' (2006 ) 49 Science in China, Series A : 838 -851.

    • Search Google Scholar
  • Shen, Z. and Yildirim, G. C. , On a class of projectively flat metrics with constant flag curvature, Canad. J. Math. , 60 (2008), no. 2, 443–456. MR 2009a :53128

    Yildirim G. C. , 'On a class of projectively flat metrics with constant flag curvature ' (2008 ) 60 Canad. J. Math. : 443 -456.

    • Search Google Scholar
  • Yu, Y. , Projectively flat exponential Finsler metrics, J. of Zhejiang Univ. Science A , 6 (2006), 1068–1076.

    Yu Y. , 'Projectively flat exponential Finsler metrics ' (2006 ) 6 J. of Zhejiang Univ. Science A : 1068 -1076.

    • Search Google Scholar
  • Yu, Y. , Projectively flat arctangent Finsler metrics, J. of Zhejiang Univ. Science A , 12 (2006), 2097–2103.

    Yu Y. , 'Projectively flat arctangent Finsler metrics ' (2006 ) 12 J. of Zhejiang Univ. Science A : 2097 -2103.

    • Search Google Scholar